MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED4007-PMA
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The investigation is currently underway.
 
Event or Problem Description
It was reported that the fred was placed within another fred during treatment of an internal carotid artery (ica) aneurysm.After the fred was deployed, the delivery wire became caught on the stent during retraction.The delivery wire released from the fred with additional manipulation of the wire.There was no reported patient injury.
 
Additional Manufacturer Narrative
The distal tip of the pusher was found to be damaged consistent with the sequence of events in the reported event.Because of the damage to the distal tip and the fact that the stent was implanted, the user experience was not able to be replicated.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.All critical dimensions of the delivery system were measured and found to be within specification.This device was used during the same procedure as the device referenced in mfr.Report # 2032493-2020-00294.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key10702541
Report Number2032493-2020-00295
Device Sequence Number19766330
Product Code OUT
UDI-Device Identifier00842429106709
UDI-Public(01)00842429106709(11)200730(17)230630(10)200730571
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2023
Device Model NumberFRED4007-PMA
Device Lot Number200730571
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2020
Initial Date Received by Manufacturer 09/19/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1